Advances in Differential Equations

On the non-stationary Navier-Stokes equations with an external force

Marco Cannone and Fabrice Planchon

Full-text: Open access

Abstract

We present two different existence and uniqueness algorithms for constructing global mild solutions in $\mathcal {C}([0,T); L^3(\mathbb{R}^3))$ to the Cauchy problem for the Navier-Stokes equations with an external force.

Article information

Source
Adv. Differential Equations, Volume 4, Number 5 (1999), 697-730.

Dates
First available in Project Euclid: 15 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366030977

Mathematical Reviews number (MathSciNet)
MR1696350

Zentralblatt MATH identifier
0952.35089

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Cannone, Marco; Planchon, Fabrice. On the non-stationary Navier-Stokes equations with an external force. Adv. Differential Equations 4 (1999), no. 5, 697--730. https://projecteuclid.org/euclid.ade/1366030977


Export citation